| Model Number |
K-LESS T-ROPE W/DRV, SYN REPR, SS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex employee via email that for 3 units of ar-8925ss, syndesmosis tightrope® xp, stainless steel, the tightropes snapped.This was detected during use in an unspecified procedure on (b)(6) 2025.On (b)(6) 2025 - the complaint initiator provided his reply and the updated event description is as follows: on (b)(6) 2025, it was reported by an arthrex employee via email that for 2 units of ar-8925ss, syndesmosis tightrope® xp, stainless steel, and 1 unit of ar-8926ss, knotless tightrope® syndesmosis repair implant, stainless steel, the tightropes snapped.This was detected during use in an ankle fracture procedure on (b)(6) 2025.The procedure was completed successfully as a screw was placed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.The dfu for this device, dfu-0147-eo revision 3, gives the following precaution: 1.Acl/pcl/btb/rt/abs tightrope only: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket and the graft stability is verified by pulling distally on the graft.